# SDR COMA9610363

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12042266002
- Condition: Damaged
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  LEFT AND RIGHT NACELLE FRAME 10 WEB, INBD AND OUTBD SIDES DAMAGED.  PERFORMED REPAIRS IAW COMAIR ENGINEERING ORDER 54-005.
